Your privacy is important, Prescription Doctor are committed to keeping your details completely confidential.
This is why we also take steps to conceal your prescription products under two layers of packaging.
We have a commitment to delivering a discreet service and understand your need for privacy. We ship all orders via a trackable courier using discreet, plain packaging.
Once your order is dispatched you will receive a tracking number via sms and email.
We deliver medications between Monday and Saturday. You can upgrade to Saturday delivery on Friday.
You should receive a tracking number with your order which you can use this number to track your parcel online. This should give you a clear indication of where your parcel is. If you haven’t received your parcel in the time frame given by our couriers, contact your local depot to find out where it is. You can also contact our support team who will do this for you.
On checkout you will be asked to leave your mobile number so our courier can text you about the delivery. This is also useful if the courier has problems finding your address. We will not use your mobile number for anything else.
You can pay for your order using credit, debit card or via bank transfer.
If you don’t have a credit or debit card you can pay via bank transfer. We will give you a unique reference number at checkout along with details of how to make the transfer. Once the money has cleared in our account, we will process your order.
We are a completely secure site and take many measures to ensure your details are kept safe. We understand that you have a right to extreme privacy when purchasing sensitive health medications. All information that you provide to us is stored on our secure servers. Any payment transactions will be encrypted using SSL technology.
You can pay for your order using credit, debit card and bank transfer.
Card Payment: Please notify us that you wish to cancel your order. Your refund will show available In 1 - 3 days.
Bank Transfer: A member of our team will contact you requesting for your bank details. These details are only used to transfer the funds back into your account.
Benylin tablets or capsules contain a combination of active medicines used to treat the symptoms of cold and flu. The active ingredients in Benylin are paracetamol (500mg), phenylephrine hydrochloride (6.1mg) and caffeine (25mg). Benylin can be bought as a pack of day and night tablets or just as Benylin Maximum Strength capsules.
While Benylin does not cure a cold or virus, the active ingredients in Benylin work in tandem to help relieve the symptoms of cold and flu, while your immune system fights the virus.
Whether you're coming down with a cold, or simply wanted to be prepared in the event that you catch a cold or the flu, Prescription Doctor offers a range of cold and flu treatments which you can buy online and have delivered straight to your door.
The common cold and flu are infections caused by viruses which attack the body’s respiratory system. They spread easily to other people through cough and sneezes, as the virus can survive on hands and surfaces for up to 24 hours.
Some symptoms you may experience if you have cold or flu are:
The complications of cold and flu infection can become severe if not effectively managed, causing other conditions like pneumonia, bronchitis, nasal or ear infections.
Colds can be particularly troublesome for people suffering from existing conditions such as asthma, COPD, heart disease and other conditions which might weaken the immune system. If you have asthma and find that colds or the flu drastically impact your condition, speak to your doctor or asthma nurse for practical advice on managing your asthma symptoms while you have a cold.
Since cold and flu infections are caused by viruses and not bacteria, they cannot be treated with antibiotics.
It's important to keep up to date with your flu vaccinations. You can usually get a flu jab from your doctor's surgery or from some pharmacies. If you are unsure where to get your flu jab, speak to your doctor.
The day and night combination pack contains day tablets with the three active ingredients, paracetamol, caffeine and phenylephrine hydrochloride, while the night tablets contain only paracetamol and phenylephrine hydrochloride.
Paracetamol acts to reduce aches and joint pains by reducing the amount of prostaglandin produced in the brain. It also acts on the temperature controlling centre in the brain to help lower the body’s temperature, and reduce feverish symptoms.
Phenylephrine hydrochloride is a decongestant that helps to relieve blocked nostrils. It works by constricting the blood vessels lining the nose and sinuses, causing less blood flow into vessels, hence, reducing the feeling of congestion. Phenylephrine hydrochloride also reduces the production of mucus, which also in turn, reduces nasal congestion.
Caffeine is usually a part of Benylin day pack of tablets, as it works as a mild stimulant which helps to relieve symptoms like tiredness and drowsiness during the day.
Benylin tablets should be taken by mouth and swallowed whole with water.
You should take 2 tablets every 4 to 6 hours as needed.
Benylin Night tablets should be taken only at night before bed.
Do not take more than 4 doses or 8 tablets, including day and night tablets, in a 24 hour-period.
Do not take Benylin cold and flu if you:
If any of the above apply to you, seek advice from your doctor or pharmacist without taking Benylin cold and flu.
All medicines carry the risk of side effects, regardless of whether they are bought over-the-counter or prescribed by your doctor. Being aware of the side effects associated with the medicine you are taking is vital to your care. Before you begin taking Benylin, we encourage you to familiarise yourself with these risks by reading the patient information leaflet enclosed with your treatment.
Alternatively, you can view the patient information leaflet for Benylin online.
Side effects of Benylin cold and flu include:
This is not an exhaustive list of side effects. Further information regarding the safety of this medicine, including a full list of side effects, can be found in the documentation supplied with your treatment.
Do not take Benylin cold and flu if you are allergic to paracetamol, phenylephrine hydrochloride, or any of the other excipients of this medicine listed within the patient information leaflet.
If you experience an allergic reaction to Benylin, cease taking the medicine and seek emergency medical attention.
Signs of an allergic reaction include:
If you are pregnant or breastfeeding, speak to your doctor or a pharmacist before taking Benylin to ensure it is safe for you to do so.
Always seek your doctor's advice before you buy Benylin online.
Please inform us of any underlying medical condition which may impact your use of this treatment. Also inform us of all other medicines you are currently taking, including those bought over-the-counter, prescribed by your doctor, or health supplements.
Do not use Benylin past the expiry date printed on the packaging.
Never throw away medicine via household or water waste. Take any unwanted or expired medicine to your pharmacy and ask them to dispose of them safely on your behalf.
Always store medicine out of sight and reach from children and pets.
Never share your medicine with anybody else, even if they are experiencing the same symptoms as you.
Benylin cold and flu contains paracetamol.
While taking this medicine, you should avoid taking other paracetamol-containing products. Always read the label of other medicines you are taking. If you are unsure whether another treatment contains paracetamol, speak to your doctor or ask a pharmacist for assistance.
Never exceed the maximum dosage of paracetamol, which is 1 gram (1000mg) per dose.
Never take more than the maximum daily limit of paracetamol, which is 4 grams (4000 mg) in any 24-hour period. Taking more paracetamol can lead to delayed liver damage.
If you forget to take Benylin when you should, take the next dose of 2 tablets as planned, but leave at least 4 to 6 hours between doses.
If you have taken more than 8 tablets of Benylin within 24 hours, talk to a doctor or visit the nearest emergency department, as Benylin contains paracetamol, which can cause liver damage if taken in excess.
Do not take Benylin for more than 3 days, unless your doctor advises you to continue.
You should avoid drinking any form of alcohol when taking Benylin tablets.
If you feel drowsy or dizzy while taking Benylin, especially the night tablets, avoid driving or working with tools or machinery until you have stopped taking Benylin.
Yes, you can buy Benylin online from Prescription Doctor. All of our items are approved in the UK by the MHRA and dispatched from a GPhC registered pharmacy.
When you buy medicine through our online service, our UK based pharmacy will dispatch your item in discreet packaging which provides no context as to its contents.
Table of contents
Benylin side effects and cautions
© 2013 - 2023 Al Muhsineen Limited. All Rights Reserved. Registered Pharmacy: 34 Halliwell Road, Bolton BL1 8RL. Registered Office: 254 First Floor, Shearbrow, Blackburn, England, BB1 8DS
Impressum: Mr Mohamed Imran Lakhi